RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1684–1690 (Mi de10054)  

Partial Differential Equations

$R$-identity of second-order elliptic operators with continuous coefficients

M. R. Faradzheva

Baku State University

Full text: PDF file (1124 kB)

English version:
Differential Equations, 1999, 35:12, 1709–1715

Bibliographic databases:
UDC: 517.956.2
Received: 22.03.1999

Citation: M. R. Faradzheva, “$R$-identity of second-order elliptic operators with continuous coefficients”, Differ. Uravn., 35:12 (1999), 1684–1690; Differ. Equ., 35:12 (1999), 1709–1715

Citation in format AMSBIB
\Bibitem{Far99}
\by M.~R.~Faradzheva
\paper $R$-identity of second-order elliptic operators with continuous coefficients
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1684--1690
\mathnet{http://mi.mathnet.ru/de10054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774993}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1709--1715


Linking options:
  • http://mi.mathnet.ru/eng/de10054
  • http://mi.mathnet.ru/eng/de/v35/i12/p1684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019